Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Trying to conceive, on fertility treatment, taken siphene, humog. Sonography shows PCOS. Is this due to hormone injections?

i am taking treatment to conceive,& done iui once in august,but it was failed,now i am again starting treatment.for that i took tab.Siphene from day3 -day7,then took Humog 150 injection .0n 9th day after sonography it shown that i have developed polycystic what is the reason for that? is it because of hormone injections?
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
  User's Response
dear deepa infertility treatment is time consuming and as you said pls refer your previous reports which have pcos or not and see the recent repots as well compare the reports and ascertain whether you have pcos or not also if you find it again as pcos after repeating u/s scan pelvis you need to cunsult your gynac and start fresh course for pcos and infertility as well
Answered: Tue, 23 Oct 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor